# SDR 02FDEA00055

- Difficulty date: January 18, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N245
- Make and model: Boeing 727277
- Aircraft serial: 22016
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS MECHANICAL DAMAGE, AT STA 1090   RBL 67  WL 208.  R&R FLOORBEAM PER SRM 53-10-8 & 53-10-1.
